# SDR YENA20091018142

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 11,799 hours, 4,141 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 10011
- Condition: Failed
- Location: Mlg
- Part time: 11,800 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1252 IAD-BOS GEAR FAILED TO RETRACT ON TAKEOFF, QRH WAS FOLLOWED AND GEAR RETRACTED NORMALLY.  ON ARRIVAL IN BOS THE GEAR OPERATED NORMALLY.  MX FERRY FLIGHT TO JFK FOR TROUBLESHOOTING, JFK MX PERFORMED GEAR SWINGS AND DUPLICATED FAULT LGCIU FAULT CODE A152.  REMOVED AND REPLACED LGCIU NR 1 IAW AMM 32-31-71-04.  PERFORMED GEAR SWINGS FOUND SATISFACTORY AND CAT IIIB TEST WAS ACCOMPLISHED, AIRCRAFT RETURNED TO SERVICE.
